I have Generalized Anxiety Disorder and Postural Orthostatic Tachycardia Syndrome (caused by my anxiety).
For the past two months, I have noticed pin-sized red dots appearing on both my feet and ankles, only going up about 1/3 of my lower legs. These spots sometimes go away and then reappear. Today, I noticed it has come back, worse than it was before. It does not itch or hurt at all, I am totally oblivious to it.
Chronic medication I take is Stresam, Lansoloc and Movicol.
I take daily vitamin supplements: omega-3, zinc, magnesium, calcium, vitamin c, vitamin b, olive leaf extract, probiotics, digestive enzymes,
Recent thorough blood tests that were done came back all normal.
Photos in the links:
These can be due to petechiae. Petichiae are due to minute hemorrhage of blood below the skin. It is one of the findings in many disease condition. The diseases in which petichiae are seen are Dengue fever, Measles, Infectious mononucleosis, Hodgkin's Lymphoma, Idiopathic Thrombocytopenic purpura, Scarlet fever. You should a general physician for diagnosis and treatment.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.